okay so i know that i have had infections down there but not like this! i have like chunky smelly stuff coming out! its the chunky that is really scaring me! what could it be? i have antibiotics from infections before i should i take those?
Antibiotics can cause yeast infections quite often. Did you recently take these for something? Antibiotics are to treat infections caused by viruses. Yeast infections are an abundance of a bad bacteria that overtakes your body. Eating yogurt, as they have live cultures, can often prevent this from happening, especially while taking atiobitics. I would go to the doc if this is your first yeast infection. There are over the counter 3 day meds that you can buy to treat this as well.
wow, thats some heavy stuff !!! i wandered on this forum
and clicked on this post not knowing i was WAY outta my leage !
i do have a question about the connection between this kind of
yeast, and CANDIDA ? just curious if anyone knows. l.e.
Did I miss something? Do they ever actually prescribe antibiotics for a yeast infection? To my knowledge, antibiotics are the culprit of many yeast infections...Many times that I am prescibed antibiotics, I ask them for a prescription for Diflucan as well...and they have NEVER declined it. Someone steer me the right way, I'm confused!
You mentioned you've had infections before - but have they been diagnosed yeast infections by your doctor? Because if not, you should go & have them test if it's yeast or not.... If you are convinced it's a YI, def. get the monistat 7 (like sparkeler said) and to help you out - you can take Probiotic Acidophilous pills - this is the live culture that is found within yogurt. When I have a Y, I take 2 a day... Hopefully this clears up for you asap!
Sorry, I just reread the original post...somehow I had gotten the impression that she had been prescribed antibiotics for a yeast infection before....but it really just says an infection, not yeast...thanks.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.